# SDR TSAA0133039

- Difficulty date: March 27, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT IDENTIFIER INOPERATIVE.  REPLACED POWER PACK.  AIRCRAFT RETURNED TO SERVICE.  (M)
